Jump to content

More depression with Klonopin


Recommended Posts

I just started to taper from Xanax 6mg. daily. I took 5.5mg. yesterday. I have problems with panic attacks and depression, and have been on Xanax for over 20yrs. I saw a new psychiatrist yesterday who stated that I had to go off of this medication in order to get better. He would not prescribe anything in order to help with the tapering. Not even an increase in my antidepressant. I am going to see another psychiatrist in a couple of weeks for a second opinion. I have seen him in the past, and he might prescribe Klonopin in order to taper. I don't know of anyone in the US who has been prescribed Valium in several decades, so I think that is out of the question. I have tried Klonopin a couple of times in the past, but I believe that it had made me more depressed so I went back to the Xanax. Anyone else have this problem? I don't know if I was depressed because I have been on benzos. for so long or if it was the Klonopin.
Link to comment
Share on other sites

Hello,

 

Valium(diazepam) is still available in the U.S. Diazepam is recommended by Dr. Ashton, when doing a slow withdrawal from Benzodiazepines.

You can look over some of the plans here. http://www.benzo.org.uk/manual/bzsched.htm#s7

Maybe when you see your Doctor, bring a printed copy of some of the schedules, it may help.

 

The depression could have been from the klonopin. These drugs seem to effect everyone different. Be sure to tell the Doctor, that you think klonopin increased your depression.

 

Good luck with your appointment,

 

Mike

Link to comment
Share on other sites

×
×
  • Create New...